PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 650-660
Tytuł artykułu

Stable vector bundles over cuspidal cubics

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a complete classification of stable vector bundles over a cuspidal cubic and calculate their cohomologies. The technique of matrix problems is used, similar to [2, 3].
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
650-660
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
autor
Bibliografia
  • [1] I. Burban: “Stable vector bundles on a rational curve with one node”, Ukrainian Math. J., Vol. 55, No. 5, (2000).
  • [2] Y. Drozd: “Matrix problems, small reduction and representations of a class of mixed Lie groups”, In: Representations of Algebras and Related Topics, Cambridge Univ. Press, 1992, pp. 225–249.
  • [3] Y. Drozd and G.-M. Greuel: “Tame and wild projective curves and classification of vector bundles”, J. Algebra, Vol. 246, (2001), pp. 1–54. http://dx.doi.org/10.1006/jabr.2001.8934
  • [4] A. Grothendieck: “Sur la classification des fibrés holomorphes sur la sphère de Riemann”, Amer. J. Math., Vol. 79, (1956), pp. 121–138. http://dx.doi.org/10.2307/2372388
  • [5] R. Hartshorn: Algebraic Geometry, Springer, New York, 1977.
  • [6] C. S. Seshadri: “Fibrés vectoriels sur les courbes algébriques”, Astérisque, Vol. 96, (1982).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475185
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.